# SDR ASAA2017061721110

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,572 hours, 6,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY THRESHOLD AREA, EXIT INDICATOR LIGHT LENS MISSING.  ACFT GROUNDED.  INSTALLED EXIT INDICATOR LIGHT LENS IAW AMM 33-51-01.
